# SDR USAA040374

- Difficulty date: July 29, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C3649222
- Condition: Cracked
- Location: Rt Wing Spar
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT SPAR ATTACH FITTING CRACKED .25 INCH, LANDING GEAR BEAM AFT SPAR ATTACH FITTING, RIGHT WING AFT SPAR.  MODIFIED PART INSTALLED PER EO 5702V054.  (M)
